# SDR CHQA20140108009

- Difficulty date: January 8, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 30,892 hours, 29,157 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,729 hours, 22,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14524109003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE LT SILL AT STRINGER 3L & FRAME 20.  THE SILL WAS REPLACED IAW SRM 51-40-02.
